# SDR UALA2012121407229

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,693 hours, 13,440 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 06A BELT JAMMED IN SEAT MECHANISM.  UNABLE TO FREE SEAT BELT. DF SEAT 6A IAW MEL.  SEAT BELTS WERE SEC AND NOT JAMMED IN SEAT MECH, RAN SEAT THROUGH 2 CYCS OF FULL UP AND BED, OPS CHECK NORMAL.
